Author Topic: I missed a dose and my symptoms spiked  (Read 120 times)

[Buddie]

I missed a dose and my symptoms spiked
« on: May 19, 2022, 05:30:17 pm »
I am usually really careful of taking my benzo dose,temazepam, regularly. I always take it in the same time and I never usually forget to take it. I don't remember that I have forget to take my dose during the whole taper, seriously. Two days ago I forgot to take it and did not take the med whole day. I noticed I had forgot to take my dose the next day. My CNS is really sensitive after harm from meds.
I experienced immediate spike in some my symptoms even though my dose is small after long taper. It was even before I noticed I did not take it.

My problem during benzo wd have been internal agitation,buzzing/vibrations,RLS,akathisia type of symptoms. Also tinnitus increased. My sleep was also messed up one day. Luckily my sleep returned. The internal buzzing was horrific the day after missing dose.

Just before this happened I had felt like akathisia had not bothered me for a long time.

A couple of days after missing the dose I still feel uncomfortable. Like there is itching inside of my legs and CNS. I feel restlessness and muscle tension like many of my symptoms spiked. I feel uncomfortable all the time. It is the restless together with umcomfortable sensations inside of my legs.

 I hope these symptoms stop soon. :( If you have experienced spike in your symptoms after missing dose, how long it lasted?





Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I missed a dose and my symptoms spiked
« Reply #1 on: May 19, 2022, 08:52:40 pm »
My anxiety is through the roof at the moment. Even despite of taking my doses normally after that missed dose I haven't stabilized  :( Normally I haven't even experienced this type of anxiety for a long time during my taper. I feel like RLS/akathisia awful sensations in my legs.

It is possible I experience some sort of interdose withdrawal regularly because I take temazepam only once a day before bedtime. But I usually don't experience anything like this.

I can't believe missing so small dose (3,3 mg of temazepam) for a day can do this to me. If I have understood correctly it is something like 1,6 of valium. I have had to make super slow microtaper because of my history of akathisia in the past and my sensitivity.

I am hoping I stabilize from this setback soon.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I missed a dose and my symptoms spiked
« Reply #2 on: May 19, 2022, 08:55:16 pm »
Temazepam is so short acting I'm not surprised this happened, I wish I could tell you how long these symptoms will last, how often to you reduce your dose?  I wonder if you should hold this dose until you stabilize?

I wouldn't suggest dosing more often at the moment because any change in your routine will likely result in more symptoms.  I'm so sorry this happened to you, can you distract?  You know how focusing on our symptoms and worrying about things just makes them worse!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I missed a dose and my symptoms spiked
« Reply #3 on: May 21, 2022, 10:54:39 pm »
I missed my evening dose of Valium a couple of weeks ago.I fell asleep without taking it.  I felt ok till the next day then my usual symptoms were more intense. I held the same dose for the rest of that week - maybe 5 days- till I felt I was in my normal range.  I was surprised I felt so bad even though I was back on track with daily doses. But it passed.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.